Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
soul78

medications to help with facial flushing?

Recommended Posts

I have been having some issues with facial flushing post Accutane. It has been around 6 weeks and I am still getting daily flushes/redness.

I am taking Clonidine twice daily which seems to be helping a little but not a whole lot.

Any other medications out there that people have had success with in preventing facial flushing?

I have heard of Propanalol and Nadolol, but am not sure how they stacks up against Clonidine...

Any opinions or experiences on this subject are appreciated. I see my derm next week and would like to drop a few drug names to see what he thinks?

- Thanks

Share this post


Link to post
Share on other sites

Hey soul, I actually find the propanalol better than clonidine, but as you know i don't take the propanalol all the time. It tends to loose it's effectiveness if taken continously. Therefore i save it for occasions when i know i would probably be flushing.

So i think you should try the propanalol on the side if your derm is willing. Hit this shit hard as early as you can.

I am also considering switching from clonidine to oracea, i am not 100% convinced the problem stems from the autonomic nervous system, i believe it is probablu 80% inflammation that is the problem.

Good luck bro.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×